Alert archive / Iowa / Frost Advisories in 2011
Frost Advisory 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Apr 28, 2011, 3:27 AM CDT for 9 counties in Iowa; 4 counties in Illinois. It took effect at Apr 29, 2011, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 3:27 AM CDT (08:27 UTC)
- In effect from
- Apr 29, 2011, 4:00 AM CDT
- Expired
- Apr 29, 2011, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 64 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS73 KDVN 280827 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 327 AM CDT THU APR 28 2011 ...FROST EXPECTED LATE TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND WET GROUND FROM RECENT RAINFALL WILL ALLOW FROST TO DEVELOP. IAZ040>042-051>054-065-066-ILZ001-002-007-009-281830- /O.NEW.KDVN.FR.Y.0001.110429T0900Z-110429T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 327 AM CDT THU APR 28 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. * TIMING...4 AM TO 9 AM FRIDAY MORNING. * TEMPERATURE...TEMPERATURES DROPPING INTO THE LOWER 30S WITH UPPER 20S POSSIBLE IN FAVORED COLD AREAS. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
5 follow-up statements
303 WWUS73 KDVN 281550 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1050 AM CDT THU APR 28 2011 ...FROST EXPECTED LATE TONIGHT... .COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND WET GROUND FROM RECENT RAINFALL WILL ALLOW A ROUND OF LATE SEASON FROST TO DEVELOP. IAZ040>042-051>054-065-066-ILZ001-002-007-009-290200- /O.CON.KDVN.FR.Y.0001.110429T0900Z-110429T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 1050 AM CDT THU APR 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY. * TIMING...4 AM TO 9 AM FRIDAY MORNING. * TEMPERATURE...TEMPERATURES DROPPING INTO THE LOWER 30S WITH UPPER 20S POSSIBLE IN FAVORED COLD AREAS. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
510 WWUS73 KDVN 282029 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 329 PM CDT THU APR 28 2011 ...FROST EXPECTED LATE TONIGHT... .COLD CANADIAN HIGH PRESSURE IS STILL ON TRACK TO BUILD INTO THE AREA TONIGHT AND INTO EARLY FRIDAY MORNING. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND WET GROUND FROM RECENT RAINFALL WILL ALLOW A ROUND OF LATE SEASON FROST TO DEVELOP. IAZ040>042-051>054-065-066-ILZ001-002-007-009-290630- /O.CON.KDVN.FR.Y.0001.110429T0900Z-110429T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 329 PM CDT THU APR 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... * TIMING...4 AM TO 9 AM FRIDAY MORNING. * TEMPERATURE...TEMPERATURES DROPPING INTO THE LOWER 30S WITH UPPER 20S POSSIBLE IN FAVORED COLD AREAS. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ HLADIK
797 WWUS73 KDVN 290127 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 827 PM CDT THU APR 28 2011 ...FROST EXPECTED LATE TONIGHT... .COLD CANADIAN HIGH PRESSURE IS STILL ON TRACK TO BUILD INTO THE AREA TONIGHT AND INTO EARLY FRIDAY MORNING. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND WET GROUND FROM RECENT RAINFALL WILL ALLOW A ROUND OF LATE SEASON FROST TO DEVELOP. IAZ040>042-051>054-065-066-ILZ001-002-007-009-291130- /O.CON.KDVN.FR.Y.0001.110429T0900Z-110429T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 827 PM CDT THU APR 28 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT FRIDAY... * TIMING...4 AM TO 9 AM FRIDAY MORNING. * TEMPERATURE...TEMPERATURES DROPPING INTO THE LOWER 30S WITH UPPER 20S POSSIBLE IN FAVORED COLD AREAS. * IMPACTS...FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS WILL BE MOST AT RISK FOR FROST DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
478 WWUS73 KDVN 290839 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 339 AM CDT FRI APR 29 2011 ...FROST EXPECTED EARLY THIS MORNING... .CANADIAN HIGH PRESSURE OVER THE AREA EARLY THIS MORNING WILL PROVIDE LIGHT WINDS...CLEAR SKIES AND COLD TEMPERATURES. THIS WILL LEAD TO THE DEVELOPMENT OF FROST AND PATCHY AREAS OF FOG OVER EASTERN IOWA AND NORTHWEST ILLINOIS. EARLY MORNING SUNSHINE WILL QUICKLY BURN OFF THE FROST AND FOG. IAZ040>042-051>054-065-066-ILZ001-002-007-009-291300- /O.EXT.KDVN.FR.Y.0001.110429T0900Z-110429T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 339 AM CDT FRI APR 29 2011 ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...FROST WILL CONTINUE TO DEVELOP AND AFFECT THE AREA THROUGH 8 AM. THE FROST WILL GRADUALLY BURN OFF WITH RISING TEMPERATURES AND SUNSHINE BETWEEN 7 AND 8 AM. * TEMPERATURE...TEMPERATURES WILL BE IN THE LOWER 30S WITH A FEW UPPER 20S POSSIBLE IN FAVORED COLD AREAS. * IMPACTS...FROST MAY DAMAGE VULNERABLE FRUIT TREES...SENSITIVE PLANTS...AND HOME GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ DLS
228 WWUS73 KDVN 291253 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 753 AM CDT FRI APR 29 2011 ...WARMING TEMPERATURES AFTER A FROSTY START... .EARLY MORNING SUNSHINE AND RISING TEMPERATURES WILL QUICKLY MELT THE FROST THAT FORMED OVER MUCH OF THE EASTERN IOWA AND NORTHWEST ILLINOIS EARLY THIS MORNING. IAZ040>042-051>054-065-066-ILZ001-002-007-009-291400- /O.EXP.KDVN.FR.Y.0001.000000T0000Z-110429T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS 753 AM CDT FRI APR 29 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 30S AND FROST IS NO LONGER A THREAT. THEREFORE...THE FROST ADVISORY WILL EXPIRE AT 8 AM. $$ DLS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Apr 27, 3:05 PM CDT, 12 hours 22 minutes earlier.
Area forecast discussion, Apr 27, 3:05 PM CDT, 12 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CDT WED APR 27 2011 .SYNOPSIS... LATEST SFC ANALYSIS WAS INDICATING AN OCCLUDED LOW COMPLEX OVER EXTREME NORTHEAST WI AND NORTHERN LOWER MI...WITH THE MAIN ASSOCIATED TRAILING FRONT EXTENDING BACK INTO THE SOUTHEAST PLAINS. ALOFT... CURRENT W/V IMAGERY LOOP WAS INDICATING AN INTERESTING VIEW OF DUAL VIGOROUS VORTS SPIRALING IN CONCERT...ONE LOCATED OVER EASTERN MN AND THE OTHER OVER THE TX/OK BORDER UP ACRS AR. THESE SYSTEMS ALL PART OF A LARGE UPPER TROF COMPLEX ENGULFING MUCH OF THE MID CONUS. 12Z UA ANALYSIS WAS INDICATING AN UPSTREAM COLD POOL OVER THE EASTERN DAKOTAS AND MN OF -5C AT H85...AND -8 TO -10C AT H7 MB. && .SHORT TERM...TONIGHT AND THURSDAY... TONIGHT...SHOWERS AND SPRINKLES MOVING NORTHWARD ALONG THE H85 MB BOUNDARY SHOULD EXIT MOST OF THE EASTERN CWA BY 00Z THIS EVENING. WILL KEEP THE ONGOING SPRINKLES OR SPOTTY LIGHT RAIN IN THE NORTHWESTERN CWA THIS EVENING AS THE MN VORT STARTS TO NOSE DOWN TOWARD NORTHEASTERN IA. AS MENTIONED BY PREVIOUS SHIFTS...MAIN SOUTHERN STREAM LOW STILL ON TRACK TO PIVOT NORTHEASTWARD ACRS THE EASTERN GRT LKS TONIGHT AS THE LARGE UPPER TROF COMPLEX STARTS TO MIGRATE EASTWARD AND A REX TYPE BLOCK FOLDS ACRS CENTRAL CANADA/ UPPER MIDWEST. THIS WILL EFFECTIVELY FUJIWARA THE MN UPPER LOW/VORT AND COLD POOL ACRS THE NORTHEAST HALF OF THE DVN CWA LATE TONIGHT AND THU MORNING. WILL EXPAND LIGHT RAIN AND SPRINKLE ACTIVITY FURTHER SOUTH WITH THIS INCOMING PROCESS ALONG AND NORTH OF I-80 AFTER 06Z THU. AGAIN FOR THE THIRD RUN IN A ROW...THE EXTENT OF TOP-DOWN COOLING ON VERTICAL THERMAL PROFILES/ESPECIALLY ON THE NAM WITH A SUB 1K FT AGL WBZ HEIGHT/SUGGEST A MIX OF RAIN OR SNOW OR A COMPLETE SWITCH OVER TO ALL WET SNOW NORTH OF THE HWY 30 CORRIDOR AFTER 08Z TONIGHT AND THROUGH ROUGHLY 14Z THU MORNING. FOR NOW WILL ADD BACK A MIX IN THE FAR NORTHERN DVN CWA FOR LATE TONIGHT AND EARLY THU MORNING. WILL GO WITH WIDESPREAD LOWS IN THE MID TO UPPER 30S... EXCEPT THE FAR SOUTH WITH VALUES AROUND 40. EXPECT A MAINLY CLOUDY NIGHT ACRS MOST OF THE CWA...ALTHOUGH SOME SUBSIDENCE/DRYING MAY PRODUCE SOME OCCASIONAL BREAKS IN THE CLOUD COVER IN THE WEST AND SOUTHWESTERN THIRD OF THE FCST AREA OVERNIGHT. THURSDAY...A CLASSIC COLD CORE ALOFT-INSTABILITY SHOWER DAY AND WILL GO SCATTERED POPS ACRS THE ENTIRE CWA...ALTHOUGH ACTIVITY MAY BE MORE ISOLATED IN THE FAR SOUTHWEST. COLD VERTICAL PROFILES SUPPORT THE IDEA THAT A MORE VIGOROUS SHOWER MAY BE ABLE TO INDUCE SOME ICE PELLETS. CU RULE SUGGESTS WIDESPREAD BROKEN TO OVERCAST SKIES OVER THE NORTHEAST TWO THIRDS OF THE FCST AREA. DEEP MIXING UP OVER H85 MB WILL MAKE THE MOST OF COOLING THERMAL PROFILES AND PRODUCE HIGHS AROUND 50 IN THE NORTH AND NORTHEAST...AND MID TO UPPER 50S IN THE SOUTHWEST HALF. LOWER 60S POSSIBLE IN AREAS OF MORE CLOUD BREAKS IN THE FAR SOUTHWESTERN CWA. THE DEEP MIXING WILL STILL LOOK TO MAKE A BLUSTERY DAY ON TAP WITH SUSTAINED WEST-NORTHWEST WINDS OF 15 TO 25 MPH AND GUSTS UP TO 35+ MPH. ..12.. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... ...MAINLY FAIR AND DRY WITH TEMPERATURES AVERAGING BELOW NORMAL... OVERVIEW...INITIALIZATION AND VERIFICATION SUPPORTS LARGE UPPER LOW PRESSURE TO SLIDE EAST NEXT 24 HOURS WITH NW TO W-NW FLOW TO PERSIST INTO MIDDLE OF NEXT WEEK. VERIFICATION AT 18Z SUPPORTS USING A 70/30 BLEND OF HI-RES ECMWF WITH GFS AND NAM-WRF MIX. LITTLE SENSIBLE WEATHER TO IMPACT REGION TO ALLOW FOR SOILS TO DRY OUT AND AREA RIVER LEVELS TO CONTINUE TO FALL. MAIN ISSUE IS RISK OF FROST AND EVEN PATCHY FREEZE FRIDAY AM AND AGAIN NEXT TUESDAY AM. THURSDAY NIGHT...SKIES SHOULD CLEAR FROM NW TO SE MID TO LATE EVENING WITH WINDS TO BECOME LIGHT OR CALM AFTER 3 AM. SURFACE HIGH PRESSURE OVER NW 1/3 TO SUPPORT A SHALLOW AND STEEP INVERSION AND BL DECOUPLING. LOCAL TOOLS SUPPORT AREAS OF MINS NEAR TO POSSIBLE A FEW DEGREES BELOW 32F. HAVE ADDED AREAS OF FROST ALONG AND NORTH OF HIGHWAY 30 AND PATCHY FROST ALONG I-80 CORRIDOR AFTER 4 AM. PASS TO LATER SHIFTS TO CONSIDER ISSUING A FROST ADVISORY AND CONSIDER HARD FREEZING WARNING IN FAVORED LOCATIONS NORTH OF HIGHWAY 30. FRIDAY...RETURN FLOW TO KICK IN BY PM WITH PLENTY OF SUNSHINE TO ALLOW TEMPERATURES TO RISE WELL INTO THE 60S WITH NEAR 70F IN SW SECTIONS. SOUTH WINDS SHOULD INCREASE TO 10 TO 20 MPH PM WEST OF HIGHWAY 61. FRIDAY NIGHT...SOUTH WIND OF 10 MPH AND SOME HIGH CLOUDS TO KEEP MINS IN THE 50S WITH SOME ELEVATED RAIN OR RAIN SHOWERS DISSIPATING TO SPRINKLES POSSIBLY TO ARRIVE AFTER 3 AM WEST OF I-380 CORRIDOR. SATURDAY AND SUNDAY...MILDEST DAYS THROUGH NEXT WEDNESDAY WITH HIGHS TO PUSH INTO THE LOWER 70S MOST LOCATIONS AND MINS MAINLY IN THE 50S. LIMITED MOISTURE AND FORCING SUPPORT CHANCE OF LIGHT RAIN MOST LOCATIONS WITH FRONTAL PASSAGE WITH ANY AMOUNTS GENERALLY WELL BELOW A TENTH OF AN INCH. LOCATION FORCING TECHNIQUES SUPPORT LATER SHIFTS MAY BE ABLE TO LOWER POPS ANOTHER 10 PERCENT INTO 20-40 RANGE. KEPT ISOLATED TO SCATTERED THUNDER MAINLY SATURDAY PM INTO EVENING HOURS BUT TRENDS SUGGEST WITH DEWPOINT AOB 50F MAY NOT BE ENOUGH FORCING FOR CONVECTION. MONDAY THROUGH WEDNESDAY...LARGE SURFACE HIGH PRESSURE TO MOVE INTO THE UPPER MIDWEST RESULTING IN PLEASANT BUT COOL TEMPERATURES. HIGHS UPPER 50S TO UPPER 60S WITH LOWS IN THE 30S MONDAY AND TUESDAY AM AND MAINLY IN THE 40S WEDNESDAY MORNING WITH LOW DEWPOINTS. ..NICHOLS.. && .AVIATION... MVFR TO LOW VFR STRATOCU WILL MAINTAIN WELL INTO THE EVENING BEFORE LOWER MVFR TRIES TO ROTATE DOWN OUT OF MN AND WI AFTER 06Z AT DBQ AND CID. SOME ISOLATED SHOWERS IN THE VCNTY OF CID AN DBQ THIS EVENING AND THEN AGAIN AFTER MIDNIGHT. COLD AIR ALOFT A THREAT TO PRODUCE SOME LIGHT SNOW OR RAIN MIX NEAR DBQ AFTER 08Z TONIGHT AND THROUGH 14Z THU MORNING. SFC WINDS TO BECOME BRISK OUT OF THE WEST- NORTHWEST AFTER 16Z THU AT 15-25 KTS AND GUSTS OVER 30 KTS AT TIMES. SCTRD SHOWERS TO BECOME MORE NUMEROUS IN THE VCNTY OF ALL THE TERMINAL AS THU PROGRESSES WITH ADJACENT COLD CORE UPPER LEVEL LOW OVER FAR SOUTHWEST WI. MVFR BKN TO OVC STRATOCU ON THU. ..12.. && .HYDROLOGY... FLOODING CONTINUES ON THE MISSISSIPPI RIVER...THE CREST IS NOW WELL SOUTH OF THE REGION. THUS...RIVER LEVELS ARE FALLING AND WILL CONTINUE TO FALL THE NEXT WEEK OR MORE WITH LITTLE OR NO ADDITIONAL PRECIPITATION EXPECTED. THE HIGH WATER LEVELS ON THE MISSISSIPPI RIVER WILL KEEP THE RIVER SUSCEPTIBLE TO ANY MORE HEAVY RAINFALL IF IT WAS OCCUR THROUGH THE FIRST WEEK OF MAY. FOR FURTHER INFORMATION ON AREA RIVERS...PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/NICHOLS
Hazardous weather outlook, Apr 27, 3:35 PM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 PM CDT WED APR 27 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 335 PM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FRIDAY MORNING...FROST AND PATCHY HARD FREEZING CONDITIONS ARE POSSIBLE ALONG AND ESPECIALLY NORTH OF THE I-80 CORRIDOR. THIS COULD POSE A RISK TO TENDER OUTDOOR PLANTS. SATURDAY AND SATURDAY NIGHT...THERE IS A CHANCE OF THUNDERSTORMS. ANY STORMS WILL REMAIN BELOW SEVERE LEVELS. TUESDAY MORNING...FROST AND PATCHY FREEZING CONDITIONS ARE AGAIN POSSIBLE ACROSS NORTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. NICHOLS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 9:19 PM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 62 hr |
Nearby
Frost Advisories in Iowa, 2011Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.